Missie, ILD, interstitial lung disease, is a broad category including over 100 different interstitial lung diseases. Symptoms are usually very vague and nondescript (e.g., episodic shortness of breath, cough, etc....), but sx will also differ depending on which ILD a person has. I think the only sure way to tell is to go to a pulmonologist (if you have shortness of breath and/or cough) and have some tests done. The preliminary tests are likely to show nothing, but at least you will have established a baseline.
i would like to inform u that i dont have any dx for 1 year i have pain in my all my joints
all tests came negative. but i know is on immune system . may i ask u how u find a support from your churche? did u find a good rheumy? i consulted so many and were unable to find out what i have. i have already joints damage and i feel so terrified to get RA cos i know is so terrible and i wouldnt handle these medicine for RA.
could u help me pls to give some advice what to do im alone in my pain.
hey el...i just wanted to add a quickie before i head off, but i truly feel that Enbrel, Humira and Remicade and even prednisone (in my own personal opinion) causes or triggers some sort of lung/edema/breathing issues for people who have an underlying lung or predisposition to a lung problem to begin with.
despite getting costochondritis & pleurisy....ever since i've been on the TNFs and steroids and bios and antirheumatics...like yourself, there began the issues of lung and heart problems.
now, whether the heart & lung conditions is totally from inflamation related damage from RA that hit the lungs & heart (because all of our inflammation with RA can scar the lung tissue & heart valves in some cases anyway) or is it the effects of the meds??????? that i have no clue.
i do know that i de get an exacerbation of shortness & difficulty breathing, eating, talking when on the TNF and bios. and with any chemotherapy...it can throw a person into CHF, so Remicade i can understand right away.
yeah...you've got one hellofagood point here.
it could be the same as their waver on the whole..."it may trigger any underlying CNS disorder like MS, blah blah blah...or activate TB, etc etc etc." funny...it isn't clearly stated in the patient education from a few years back....i did read it in my nurses drug reference guide however...there they list the CHF.
NEVER A DULL MOMENT!
take care El.